# SDR DLL10971384

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Part number: 1542396
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE HORIZONTAL PRESSURE DECK PANEL WAS FOUND WITH AND APPROX 1.0 LONG CRACK.  THE CRACK IS LOCATED AT RBL 102 JUST AFT OF FS 378, AND EXTENDS DIAGONALLY INBOARD AND AFT FROM THE FORWARD EDGE OF THE PANEL AT THE EXISTING FRAME CUTOUT.  THE CRACK EXTENDS OVER A LOWER INTEGRAL PANEL STIFFENERS.  REMOVAL OF THE CRACK RESULTED IN A CUTOUT 1.0 BY 1.25 WIDE.  THE REPAIR WAS APPROVED BY FAA/DER FORM 8110-3, DER DESIGNATION SO-831, DTD 7-11-97.
